MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, DIAMETER 5.5MM, LENGTH 45MM, CANULATED, FENESTRATED

ULRICH MEDICAL USA MOMENTUM; SCREW, POLYAXIAL, DIAMETER 5.5MM, LENGTH 45MM, CANULATED, FENESTRATED
Model Number UU051-01-5545
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Back pain (4895)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient complained of pain; after doing a cat scan the surgeon became concerned regarding the "weird presentation" of the screws and opted to perform a mini-revision on 3/20.During the case on 3/20 x3 total screws were broken, 2 5.5x45mm pedicle screws (broken at the tip) and a 9.0x90mm iliac screw (broken near the top of the screw but below the tulip head).Cement was not used when these screws were implanted and the tips of both pedicle screws were left in the patient as was the iliac screw.The pedicle screws had been in the patient since 2022 and the iliac screw had been in since 2021.There is no evidence to suggest that these screws were broken prior to their attempted removal on (b)(6) and the surgeon only performed this revision due to the patient complaining of pain and the presentation of the screws on the cat scan.

Brand Name
MOMENTUM
Common Device Name
SCREW, POLYAXIAL, DIAMETER 5.5MM, LENGTH 45MM, CANULATED, FENESTRATED
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
PM MACHINE/DUKE MANUFACTURING
38205 western pkwy
willoughby, oh 44094
GM   44094
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
MDR Report Key21861971
Report Number3005823819-2025-00008
Device Sequence Number7767875
Product Code NKB
UDI-Device Identifier00814386023177
UDI-Public00814386023177
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU051-01-5545
Device Lot Number8291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight120 KG